# SDR CA130201005

- Difficulty date: January 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 9,921 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Condition: Broken
- Location: Hydraulic Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING PREFLIGHT GROUND RUN, RT HYDRAULIC LOW PRESSURE WARNING LIGHT DID NOT EXTINGUISH DURING ENGINE START.  TROUBLESHOOTING DETERMINED THE RT HYDRAULIC PUMP FAILED.  HYDRAULIC PUMP REPLACED IAW CH 29, FILTERS INSPECTED IAW CH 29. FUNCTION AND LEAK CHECKED SERVICEABLE.
